# SDR AALA202509231235

- Difficulty date: September 21, 2025
- Submitted: September 23, 2025
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Inflt Separation
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: WTB PANEL197AL MISSING ABOVE LEFT WING ON ARRIVAL AT FRA. MAINTENANCE INSTALLED NEW PANEL 197AL AND ACCOMPLISHED TIME LIMITED REPAIR IAW EA368352A.
